Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 98, NWS Miami, FL

July 1, 2008Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 1, 2008, 5:50 PM EDT for Palm Beach County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2008, 5:50 PM EDT (21:50 UTC)
Expired
Jul 1, 2008, 6:30 PM EDT
In force
40 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Melbourne radar (KMLB), 136 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1170 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 012151
SVRMFL
FLC099-012230-
/O.NEW.KMFL.SV.W.0098.080701T2150Z-080701T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
550 PM EDT TUE JUL 1 2008

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 630 PM EDT

* AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 12 MILES NORTH OF CANAL POINT TO 2 MILES WEST OF CANAL 
  POINT...AND MOVING EAST AT 26 MPH.

* THE LINE OF STORMS WILL AFFECT...
  CANAL POINT...
  HIGHWAY 98 FROM CANAL POINT TO THE MARTIN COUNTY LINE...
  AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2693 8023 2681 8032 2683 8066 2690 8062
      2693 8062 2696 8061 2696 8022
TIME...MOT...LOC 2150Z 270DEG 22KT 2703 8060 2692 8062
          2686 8070

$$

DG
1 follow-up statement
000
WWUS52 KMFL 012225
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
624 PM EDT TUE JUL 1 2008

FLC099-012234-
/O.EXP.KMFL.SV.W.0098.000000T0000Z-080701T2230Z/
PALM BEACH FL-
624 PM EDT TUE JUL 1 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PALM BEACH
COUNTY WILL EXPIRE AT 630 PM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS HAVE 
WEAKENED BELOW SEVERE LEVELS. THUS...THE SEVERE THUNDERSTORM WARNING 
WILL EXPIRE AT 630 PM EDT.

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
45 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2693 8023 2681 8032 2683 8066 2690 8062
      2693 8062 2696 8061 2696 8022
TIME...MOT...LOC 2224Z 270DEG 22KT 2703 8037 2692 8039
          2686 8047

$$

DG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:30 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jul 1, 2:30 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
230 PM EDT TUE JUL 1 2008

.DISCUSSION...RUC 18Z STREAMLINE ANALYSIS INDICATED A M/U LONG
WAVE TROUGH EXTENDING FROM NEW ENGLAND SW TO CENTRAL GULF. THE 300
MB ANALYSIS SHOWED A SERIES OF WEAK DISTURBANCES MOVING EAST
AROUND THE BASE OF THIS TROUGH OVR ERN GULF AND FL PENINSULA. A
THE LOW LVLS A FRONTAL BOUNDARY WAS INDICATED OVR NRN FLORIDA
WHILE THE WRN ATLC RIDGE EXTENDED SW TO NRN BAHAMAS. WIND FLOW
BETWEEN BOTH SYSTEMS ADVECTING LARGE AMOUNT OF MOISTURE FROM WRN
CARIB NE THROUGH THE PENINSULA AND INTO WRN ATLANTIC.

&&

.SHORT TERM...TONIGHT THROUGH FRIDAY...LONG WAVE TROUGH WILL
CONTINUE TO DOMINATE CONDITIONS ACROSS ERN HALF OF THE COUNTRY AND
SO S. FLORIDA WILL CONTINUE UNDER A MAINLY SOUTHWESTERLY STEERING
FLOW. A SERIES OF M/U DISTURBANCES WILL CONTINUE TO MOVE EAST ARND
THE BASE OF THE TROUGH AND PROVIDE ALMOST DAILY UNSTABLE
CONDITIONS. THIS WILL RESULT IN DAILY AFTERNOON TSTMS DEVELOPING
OVR INLAND AREAS AND THEN SPREADING NORTHEASTWARD UNDER THE
STEERING FLOW. AGAIN THE STEERING FLOW WILL BE LIGHT TO MODERATE
AND THIS WILL RESULT IN SLOW MOVING STORMS, SO LOCALLY HEAVY RAIN
IS LIKELY WITH THESE STORMS.

&&

.LONG TERM...SATURDAY THROUGH TUESDAY...CONDITIONS WILL START TO
SHIFT THROUGH THIS PERIOD AS THE LONG WAVE TROUGH IS REPLACED BY A
DEEP LAYER DEVELOPING RIDGE. NOT ONLY THE AMOUNT OF AVAILABLE
MOISTURE WILL DIMINISH SLIGHTLY, BUT ALSO THE LOCAL AREA WILL BE
UNDER DEEPER EASTERLIES AND SO THE STEERING FLOW WILL RESULT IN
AFTERNOON CONVECTION CONCENTRATING MORE OVER INTERIOR AND WEST
COAST.

.MARINE...SFC WINDS WILL REMAIN AOB 15 KTS AND SEAS AOB 4 FEET
THROUGH THE ENTIRE FORECAST PERIOD.

&&

.FIRE WEATHER...NO CONCERNS AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  88  74  88 / 30 60 30 50
FORT LAUDERDALE  76  88  75  88 / 30 60 30 40
MIAMI            76  89  76  89 / 30 60 30 50
NAPLES           73  90  73  91 / 30 50 30 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM/LONG TERM/MARINE/FIRE...47/RGH
AVIATION...60/BD
Hazardous weather outlook, Jul 1, 10:27 AM EDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1027 AM EDT TUE JUL 1 2008

FLZ063-066>075-168-172>174-020230-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1021 AM EDT TUE JUL 1 2008

...HIGH RISK OF LIGHTNING MOST AREAS TODAY...
...MODERATE RISK OF WATERSPOUTS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
CAN BE EXPECTED OVER MOST AREAS TODAY WHICH WILL PRODUCE A HIGH
RISK OF LIGHTNING. THE MAIN THREATS FROM THUNDERSTORMS WILL BE
FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WHICH WILL BE
ACCOMPANIED BY LOCALLY HEAVY RAINFALL.

WATERSPOUTS: WITH WEAK SOUTHWEST STEERING FLOW, ANY BOUNDARIES
OVER THE AREA WATERS WILL PRODUCE A MODERATE RISK OF WATERSPOUTS
TODAY.

WIND: THE STRONGEST THUNDERSTORMS TODAY WILL HAVE THE POTENTIAL TO
PRODUCE WIND GUSTS UP TO 40 MPH.

FLOODING: THERE IS A SLIGHT RISK OF LOCAL URBAN TYPE FLOODING OF
ROADWAYS AND LOW LYING AREAS DUE TO SLOW MOVING THUNDERSTORMS
TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE STEERING PATTERN WILL CONTINUE FROM THE SOUTHWEST, BRINGING
HIGHER CHANCES FOR THUNDERSTORMS TO THE EAST COAST METRO AREAS
WEDNESDAY. A RETURN TO MORE WESTERN ACTIVITY IS EXPECTED LATER IN
THE WEEK.

A LIGHTER WIND FLOW AND CLOUD CONVERGENCE LINES OVER THE LOCAL WATERS
COULD LEAD TO AN OCCURRENCE OF WATERSPOUT ACTIVITY ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jul 1, 4:03 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
403 PM EDT TUE JUL 1 2008

FLZ073-074-173-174-012030-
FAR SOUTH MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
INLAND MIAMI-DADE FL-COASTAL MIAMI-DADE COUNTY FL-
403 PM EDT TUE JUL 1 2008

...STRONG THUNDERSTORM MOVING ACROSS MIAMI-DADE COUNTY...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR THE REDLAND...MOVING
NORTHEAST AT 8 MPH.

THIS STORM WILL AFFECT...

THE REDLAND...
NARANJA...
INLIKITA...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2556 8030 2554 8030 2553 8032 2552 8032
      2542 8053 2558 8063 2571 8041 2557 8030
TIME...MOT...LOC 2003Z 237DEG 7KT 2555 8049

GREGORIA
Special weather statement, Jul 1, 4:24 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
424 PM EDT TUE JUL 1 2008

FLZ070-012130-
INLAND COLLIER COUNTY FL-
424 PM EDT TUE JUL 1 2008

...STRONG THUNDERSTORM AFFECTING EASTERN CENTRAL COLLIER COUNTY...

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS NEAR MILE MARKER 60 ON ALLIGATOR
ALLEY...MOVING EAST AT 6 MPH.

THESE STORMS WILL AFFECT...

MILE MARKER 60 ON ALLIGATOR ALLEY...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2624 8090 2605 8089 2602 8116 2622 8118
TIME...MOT...LOC 2024Z 248DEG 5KT 2611 8105

BAXTER
Special weather statement, Jul 1, 4:25 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
425 PM EDT TUE JUL 1 2008

FLZ063-012100-
GLADES FL-
425 PM EDT TUE JUL 1 2008

...STRONG THUNDERSTORM MOVING ACROSS EASTERN GLADES COUNTY...

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 5 MILES SOUTHWEST OF MOORE
HAVEN...MOVING NORTHEAST AT 8 MPH.

THIS STORM WILL AFFECT...

LAKE HICPOCHEE...
MOORE HAVEN...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2702 8100 2698 8108 2692 8107 2692 8108
      2693 8110 2689 8111 2688 8109 2685 8109
      2683 8106 2682 8095 2677 8094 2677 8127
      2681 8130 2703 8101
TIME...MOT...LOC 2025Z 237DEG 7KT 2679 8116

DG
Special weather statement, Jul 1, 4:45 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
445 PM EDT TUE JUL 1 2008

FLZ063-012115-
GLADES FL-
445 PM EDT TUE JUL 1 2008

...STRONG THUNDERSTORM MOVING ACROSS NORTHEASTERN GLADES COUNTY...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAKEPORT...MOVING NORTHEAST AT 12 MPH.

THIS STORM WILL AFFECT...

LAKEPORT...
BRIGHTON SEMINOLE INDIAN...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2716 8087 2714 8087 2707 8094 2707 8093
      2705 8093 2703 8097 2705 8097 2701 8101
      2690 8120 2703 8128 2705 8127 2710 8127
      2713 8125 2713 8117 2722 8116 2722 8095
TIME...MOT...LOC 2045Z 242DEG 11KT 2703 8117

DG
Special weather statement, Jul 1, 5:08 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
508 PM EDT TUE JUL 1 2008

FLZ063-012145-
GLADES FL-
508 PM EDT TUE JUL 1 2008

...STRONG THUNDERSTORMS MOVING ACROSS NORTHEASTERN GLADES COUNTY...

AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BUCKHEAD RIDGE TO
LAKEPORT...MOVING EAST AT 12 MPH.

THESE STORMS WILL AFFECT...

LAKEPORT...
BUCKHEAD RIDGE...
INDIAN PRAIRIE CANAL MOUTH...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 55 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2716 8087 2714 8087 2707 8094 2707 8093
      2704 8093 2703 8097 2705 8097 2701 8101
      2698 8108 2695 8106 2692 8108 2693 8110
      2691 8110 2690 8128 2721 8095
TIME...MOT...LOC 2108Z 270DEG 11KT 2715 8091 2697 8110

DG
Special weather statement, Jul 1, 5:28 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
528 PM EDT TUE JUL 1 2008

FLZ067-012230-
INLAND PALM BEACH COUNTY FL-
528 PM EDT TUE JUL 1 2008

...STRONG THUNDERSTORMS MOVING ACROSS LAKE OKEECHOBEE TOWARDS
NORTHWESTERN PALM BEACH COUNTY...

AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TAYLOR CREEK TO 10
MILES WEST OF PORT MAYACA TO CLEWISTON...MOVING EAST AT 26 MPH.

THESE STORMS WILL AFFECT...

LAKE HARBOR...
SOUTH BAY...
CANAL POINT...
BELLE GLADE...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE NUMBER ONE
WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2660 8052 2671 8088 2674 8089 2673 8084
      2671 8082 2671 8080 2669 8074 2672 8073
      2676 8075 2678 8073 2675 8071 2676 8070
      2682 8070 2687 8063 2696 8061 2696 8024
      2691 8024
TIME...MOT...LOC 2128Z 274DEG 22KT 2716 8079 2696 8075
          2682 8091

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 11:56 PM EDTSpecial Marine WarningMFL32 min
Jul 1, 12:04 AM EDTSpecial Weather StatementMFLBroward26 min
Jul 1, 12:33 AM EDTSpecial Marine WarningMFL57 min
Jul 1, 12:30 PM EDTSpecial Weather StatementMFLBroward45 min
Jul 1, 2:29 PM EDTSpecial Weather StatementMFLBroward31 min
Jul 1, 2:54 PM EDTSpecial Weather StatementMFLBroward36 min
Jul 1, 3:06 PM EDTSevere Thunderstorm WarningMFLMiami-Dade39 min
Jul 1, 3:36 PM EDTSpecial Weather StatementMFLBroward24 min
Jul 1, 3:58 PM EDTSpecial Weather StatementMFLHendry32 min
Jul 1, 4:03 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
Jul 1, 4:24 PM EDTSpecial Weather StatementMFLCollier66 min
Jul 1, 4:32 PM EDTSevere Thunderstorm WarningMFLGlades32 min
Jul 1, 4:45 PM EDTSpecial Weather StatementMFLGlades30 min
Jul 1, 5:03 PM EDTSpecial Marine WarningMFL87 min
Jul 1, 5:08 PM EDTSpecial Weather StatementMFLGlades37 min
Jul 1, 5:28 PM EDTSpecial Weather StatementMFLPalm Beach62 min
Jul 1, 6:05 PM EDTSpecial Weather StatementMFLGlades55 min
Jul 1, 6:28 PM EDTSpecial Weather StatementMFLPalm Beach32 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.